Exponential map and L algebra associated to a Lie pair

Camille Laurent-Gengoux, Mathieu Stiénon, Ping Xu

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

In this Note, we unveil homotopy-rich algebraic structures generated by the Atiyah classes relative to a Lie pair (L, A) of algebroids. In particular, we prove that the quotient L/. A of such a pair admits an essentially canonical homotopy module structure over the Lie algebroid A, which we call Kapranov module.

Original languageEnglish (US)
Pages (from-to)817-821
Number of pages5
JournalComptes Rendus Mathematique
Volume350
Issue number17-18
DOIs
StatePublished - Sep 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exponential map and L <sub>∞</sub> algebra associated to a Lie pair'. Together they form a unique fingerprint.

Cite this